# SDR AALA20001252

- Difficulty date: July 29, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N615AM
- Make and model: Boeing 757223
- Aircraft serial: 24491
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Panel
- Part number: 233T321741
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CUN - FLT 2112 - AFTER TAKEOFF, CREW REPORTED SMOKE FROM ANTI-COLLISION PANEL.  RETURNED AND LANDED CUN WITHOUT INCIDENT.  REPLACED ANTI-COLLISION LIGHTING PANEL ASSEMBLY.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
